# SDR YENA2024012900153

- Difficulty date: January 26, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 026
- Aircraft time: 45,570 hours, 29,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 13-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION IN LONGITUDINAL FLOOR BEAM LOCATED BETWEEN FR 13/17 AND Y= 300.0 MM IN FWD FUSELAGE PASSENGER CABIN FLOOR STRUCTURE; REF TOMEX WO 2488,  CORROSION IN LONGITUDINAL FLOOR BEAM LOCATED BETWEEN FR 13/17 AND Y= 300.0 MM IN FWD FUSELAGE PASSENGER CABIN FLOOR STRUCTURE WAS REMOVED PER EMB-190 SRM 51-12-01 AND SRM 51--10-03 AND EVALUATED, IS OUT OF LIMITS PER EMB190 SRM 53-10-10/AD51 AND FLOOR BEAM WAS REPLACED PER EMB-190 SRM 51-41-02 SRM 51-43-03 AND SRM 51-43-04,
